Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

ALC abnormal, blood sugar abnormal. Taking metformin and glimepride. What does this refer to?

i am taking metformin 500 and glimepride 1 sr tablets once daily after meals . I am walking around 40minutes a day . my a1c was 6.7 when i was tested with diabetic . Now my question is as i make walking at evening , i observed my pp after night meal(roti and milk only) comes to around 92-98 but morning blood sugar shows 130 . Why this type of divergence is observed .
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hormonal changes which occur in he body in morning tend to cause rise in blood sugar levels in morning.
For people who don't have diabetes, the increase in blood glucose is offset by increased insulin production. For people with diabetes, this can be a problem.
The liver is supposed to release small amounts of glucose when you're not eating. But in type 2 diabetes, the liver dumps more glucose than is needed into the bloodstream, especially at night. 
The reason of this dumping is presence of insulin resistance which affects how your liver processes,stores,and releases sugar specially in night.So, while your hormones are causing a natural rise in blood glucose, your liver is releasing even more sugar into your system. And because your insulin resistance prevents your muscle and fat cells from using the sugar, your blood glucose level rises in the morning.
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor